Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Moisturizing while on Accutane

Well I'm on day 11 now and my skin is feeling much drier then before.

I take 3 showers a day:

First shower: Use cleanser

2nd shower: 30 second get clean shower, no scrubbing

3rd shower: user cleanser

After what 2 showers would I put in the moisturizer? Or do I do it after all 3?

I'm afraid it will break me out (the moisturizer) but since I'm on Accutane I don't know, what you think about moisturizing on Accutane?

Share this post


Link to post
Share on other sites

Yeah dude you have to moisturize on the tane!! The right moisturizer will not make you break out. I would suggest checking out the personal logs of people who are currently on tane and see what they are using. I am starting next month so I'm just trying to get ideas now of what to use too. One thing i DO know is moisturizer is a must!! Good luck.

Share this post


Link to post
Share on other sites

Three showers?!? You better moisturize like hell after each shower or you'll be hating life real soon. You need a gentle non-comedogenic moisturizer designed for sensitive skin for your face - Purpose or Cetaphil are both good choices. For your body try Aveeno's Daily Moisturizing Lotion.

Share this post


Link to post
Share on other sites

Just to be controversial, i went to my derm the other day for a 6week checkup whilst on Accutane, and she said that i should NOT moisturise while on tane. tbh i dont know where she got this idea from as every other doctor i spoke to reccommended you mosturise.

My derm seemed to think that by mosturising you are cancelling the effects of accutane, but i just dont see the logic to this at all.

I havent mosturised as much since this visist, maybe every other day, but tbh my skin isnt that dry, but i do need to apply it every so often.

Anybody else been to a doctor who says not to use mosturiser whilst on tane? I was quite surprised really.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×